MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833558
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported to their distributor that the syringe barrel is cracked.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) for the lot indicates no issues were found in visual and physical samples inspected.There were no nonconformance reports (ncr) issued against this lot.All scheduled maintenance and calibration activities were completed.There were no samples returned with this complaint, however, pictures were sent by the customer illustrating the reported condition.The reported condition of cracked barrel was confirmed based on the pictures.The complaint shall be reopened if a sample is received.An exact root cause could not be determined based on the available information.There was no indication of a systemic issue with the process or production.Based on available information, no corrective and preventative action (capa) is required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9342113
Report Number1017768-2019-00736
Device Sequence Number2739766
Product Code FMI
UDI-Device Identifier10884521005846
UDI-Public10884521005846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833558
Device Catalogue Number8881833558
Device Lot Number916325
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date02/17/2020
Patient Sequence Number1